# SDR VJ9800353

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA AROUND STA 1006-1016 UNDER LT AFT LAV CORROSION BETWEEN THE FLOORBEAMS AND FLOOR BOARDS.  REMOVED CORRODED AREA STA 1006-1016 WITHIN LIMITS.  REMOVED CORROSION OUT OF LIMITS AT STA 1006 IAW SRM 53-10-1 FIG 1.  FABRICATED ANGLES FROM 7075 -0 .080 IAW SRM 53-10-9 FIG 7.  HEAT TREATED IAW BAC 5602.  INSTALLED FLOORBEAM IAW STM 53-10-9 FIG 7.
